Healthcare professionals at the Allegheny Health Network in Pittsburgh reported the case on Monday, noting that a 65-year-old man arrived at the hospital with a serious form of blood clotting known as thrombosis with thrombocytopenia (TTS) just 10 days after his second and final dose of the Moderna shot. Two days later, the unnamed patient, who also suffered from chronic hypertension and high cholesterol levels, died, with doctors concluding his symptoms were consistent with vaccine-induced clotting, also known as VITT.
“The distribution of thrombosis, especially the cerebral venous sinus thrombosis, was characteristic of VITT or TTS,” the doctors wrote in a journal article published at the Annals of Internal Medicine.
- Stock Crash Warning: Do This ASAP
- Rumors of A Military Coup in China
- From October 1, German streets will be patrolled by the military to prevent riots
- A Major Country is Imploding…
- Economic Collapse Has Arrived In Germany. Will The U.S. Be Close Behind?
- Alex Jones Hasn’t Evolved a Bit in 30 Years of Broadcasting
- This Thanksgiving, Supplies Of Turkey, Eggs And Butter Will Be Extremely Tight In The United States
- “Get an EV,” they said. “It’ll be fun,” they said. This is at an EV charging station in California
- The USDA Wants You To Register Your Garden
- The World Has Been at War With the Devil That Calls Itself The Red Shield (Rothschild) for Centuries